TITLE

Local circular law for random matrices

AUTHOR(S)
Bourgade, Paul; Yau, Horng-Tzer; Yin, Jun
PUB. DATE
August 2014
SOURCE
Probability Theory & Related Fields;Aug2014, Vol. 159 Issue 3/4, p545
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The circular law asserts that the spectral measure of eigenvalues of rescaled random matrices without symmetry assumption converges to the uniform measure on the unit disk. We prove a local version of this law at any point $$z$$ away from the unit circle. More precisely, if $$ | |z| - 1 | \ge \tau $$ for arbitrarily small $$\tau > 0$$ , the circular law is valid around $$z$$ up to scale $$N^{-1/2+ {\varepsilon }}$$ for any $${\varepsilon }> 0$$ under the assumption that the distributions of the matrix entries satisfy a uniform subexponential decay condition.
ACCESSION #
96985787

 

Related Articles

  • Invariances in variance estimates. Barthe, F.; Cordero‐Erausquin, D. // Proceedings of the London Mathematical Society;Jan2013, Vol. 106 Issue 1, p33 

    We provide variants and improvements of the Brascamp–Lieb variance inequality which takes into account the invariance properties of the underlying measure. This is applied to spectral gap estimates for log-concave measures with many symmetries and to non-interacting conservative spin systems.

  • On almost sure convergence of the spectral distribution of a power of a random matrix to the Fuss-Catalan distribution. Alexeev, N. // Journal of Mathematical Sciences;Jul2011, Vol. 176 Issue 2, p112 

    In this paper, we considered a power of a non-Hermitian random matrix and prove that the empirical distribution of its singular values converges to the Fuss-Catalan distribution almost surely. Bibliography: 3 titles.

  • On the Asymptotic Distribution of Singular Values of Powers of Random Matrices. Alexeev, N.; Götze, F.; Tikhomirov, A. // Journal of Mathematical Sciences;May2014, Vol. 199 Issue 2, p68 

    We consider powers of random matrices with independent entries. Let X, i, j ≥ 1, be independent complex random variables with E X = 0 and E| X| = 1, and let X denote an n × n matrix with | X| − X for 1 ≤ i, j ≤ n. Denote by $ s_1^{(m)}\geq \ldots \geq s_n^{(m) } $ the...

  • The Spectrum of Heavy Tailed Random Matrices. Arous, Gérard; Guionnet, Alice // Communications in Mathematical Physics;Mar2008, Vol. 278 Issue 3, p715 

    Let X N be an N → N random symmetric matrix with independent equidistributed entries. If the law P of the entries has a finite second moment, it was shown by Wigner [14] that the empirical distribution of the eigenvalues of X N , once renormalized by $$\sqrt{N}$$ , converges almost...

  • On asymptotics for the spectrum of the product of two random rectangular matrices. Tikhomirov, A. // Siberian Mathematical Journal;Jul2011, Vol. 52 Issue 4, p747 

    On assuming the Lindeberg condition, we prove the convergence of the expected spectral distribution of the product of two independent random rectangular matrices with independent entries to a certain distribution on the unit disk in the complex plane. We obtain an explicit expression for the...

  • Characterization of Populations by Identically Distributed Linear Statistics. Yanushkevichius, R. // Journal of Mathematical Sciences;Jul2014, Vol. 200 Issue 4, p502 

    By Eaton's characterization theorem, if the investigated population has a symmetric distribution, and if, under additional conditions, two linear forms of independent observations drawn from this population have the same distribution as the monomial, then this monomial has a stable distribution....

  • Bulk universality for generalized Wigner matrices. Erdős, László; Yau, Horng-Tzer; Yin, Jun // Probability Theory & Related Fields;Oct2012, Vol. 154 Issue 1/2, p341 

    Consider N × N Hermitian or symmetric random matrices H where the distribution of the ( i, j) matrix element is given by a probability measure ν with a subexponential decay. Let $${\sigma_{ij}^2}$$ be the variance for the probability measure ν with the normalization property that...

  • The Invariance Principle for p- $$ \ifmmode\expandafter\vec\else\expandafter\vecabove\fi{\theta } $$ Chain. Hu, Di He; Xiao, Zheng Yan // Acta Mathematica Sinica;Jan2007, Vol. 23 Issue 1, p41 

    There are two parts in this paper. In the first part we construct the Markov chain in random environment (MCRE), the skew product Markov chain and p– $$ \ifmmode\expandafter\vec\else\expandafter\vecabove\fi{\theta } $$ chain from a random transition matrix and a two–dimensional...

  • Lipschitz Correspondence between Metric Measure Spaces and Random Distance Matrices. Gadgil, Siddhartha; Krishnapur, Manjunath // IMRN: International Mathematics Research Notices;Nov2013, Vol. 2013 Issue 24, p5623 

    Given a metric space with a Borel probability measure, for each integer N, we obtain a probability distribution on N × N distance matrices by considering the distances between pairs of points in a sample consisting of N points chosen independently from the metric space with respect to the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics